# SDR 0101026634

- Difficulty date: March 18, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- Aircraft time: 68,445 hours, 10,343 cycles
- Engine: Pwa JT9D7Q
- Engine time: 63,443 hours, 13,963 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, THE NR 4 ENGINE FLAMED OUT.  ALL ENGINE PARAMETERS ROLLED BACK WITH FUEL FLOW INDICATING ZERO.  AFTER DESCENDING TO FL280, TWO RESTART ATTEMPTS WERE MADE, BOTH UNSUCCESSFUL. THE FLIGHT DIVERTED TO ANC AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL CONTROL AND ENGINE FUEL PUMP.  ENGINE OPERATIONAL CHECK WAS WITHIN LIMITS.
